# SDR C2XA11RI136

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 17,865 hours, 10,097 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2566 - EWR - FLIGHT CREW REPORTED STRONG FUEL SMELL IN COCKPIT DURING TAXI.  EWR MX PERFORMED GVI ON APU AREA AND FOUND FCU LINES LEAKING.  SUSPECT SMELL IS COMING FROM FCU LEAKING.  APU MEL`ED. ACFT RELEASED FOR FLIGHT.  (SDR FILED OPEN PENDING FINAL CORRECTIVE ACTION).
